Pure and Applied Mathematics Quarterly
Volume 17 (2021)
Special Issue in Honor of Duong H. Phong
Edited by Tristan Collins, Valentino Tosatti, and Ben Weinkove
Morse-type integrals on non-Kähler manifolds
Pages: 991 – 1004
We pose a conjecture about Morse-type integrals in nef $(1,1)$ classes on compact Hermitian manifolds, and we show that it holds for semipositive classes, or when the manifold admits certain special Hermitian metrics.
The first-named author was partially supported by NCN grant 2017/27/B/ST1/01145.
The second-named author was partially supported by NSF grants DMS-1610278 and DMS-1903147.
Received 3 May 2019
Accepted 23 June 2019
Published 14 June 2021